×

Found 21,201 Documents (Results 101–200)

Chebyshev approximation of a multivariable function with reproducing the values of the function and its partial derivatives. (English. Ukrainian original) Zbl 07765895

Cybern. Syst. Anal. 59, No. 4, 660-671 (2023); translation from Kibern. Sist. Anal. 59, No. 4, 169-180 (2023).
MSC:  41A50
PDFBibTeX XMLCite
Full Text: DOI

Sequential improvement method in probabilistic criteria optimization problems for linear-in-state jump diffusion systems. (English. Russian original) Zbl 1525.93480

Autom. Remote Control 84, No. 6, 626-640 (2023); translation from Avtom. Telemekh. 2023, No. 6, 100-121 (2023).
MSC:  93E20 93C35
PDFBibTeX XMLCite
Full Text: DOI

Uniform approximations by Fourier sums on the sets of convolutions of periodic functions of high smoothness. (English. Ukrainian original) Zbl 1525.42002

Ukr. Math. J. 75, No. 4, 621-651 (2023); translation from Ukr. Mat. Zh. 75, No. 4, 542-567 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software